Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


chenge kaletra to nevirapina
Nov 10, 2013

Hi doctor, Im using Kaletra, tenoforvir and lamivudine. But i m having problems with kaletra (diarrhea, triglicerideos e etc.. My dosctor give me two options nevirapina e foramprenavir(Lexiva). In your opinium change to nevirapina is good and safety? I have depression . So I cant use efavirenz . Do you think sangamo is more close to cure hiv ? thanks for help.

Response from Dr. Young

Hola and thanks for posting.

Assuming that you're on your first regimen (or more accurately, don't have any issues with viral drug resistance), switching from Kaletra to the NNRTI nevirapine should be ok and improve your diarrhea and triglycerides. It's important to monitor your liver health (by symptoms and lab tests after starting nevirapine, so make sure that this is part of your discussion with your doctor.

A switch to Lexiva (fosamprenavir), another protease inhibitor would only be expected to have modest improvements in your issues.

Regarding the Sangamo zinc-finger investigations, we're still quite a way off before we'll know if this results in meaningful treatments, never mind a "cure".

Abrazos, BY



Previous
Low risk to complete all 28 days?
Next
stdcheck.com

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement